# SDR YENA2025070300680

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 68,839 hours, 24,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#591, BOS-, "PACK 1 POSSIBLE OIL CONTAMINATION "DIRTY SOCK" ODOR IN COCKPIT WHEN PACK 1 IS ON; C/W INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR, PERFORMED LEVEL DECON IRT AMM 21-00-00, PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. A/C OK FOR SVC AT THIS TIME."
